BibTeX record journals/amc/GaoL06

download as .bib file

@article{DBLP:journals/amc/GaoL06,
  author    = {Meng Gao and
               Zi{-}zhen Li},
  title     = {Asymptotical stability and spatial patterns of a spatial cyclic competitive
               system},
  journal   = {Applied Mathematics and Computation},
  volume    = {183},
  number    = {2},
  pages     = {1165--1169},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.amc.2006.05.125},
  doi       = {10.1016/j.amc.2006.05.125},
  timestamp = {Fri, 26 May 2017 22:52:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/GaoL06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics